# SDR 9615339941

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3324L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 58-112
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE LEFT WING LOWER REAR SPAR CAP (XW 58 - XRS 91) AND SPAR CAP SPLICE T (XRS 112). REPAIRED CAP (P/N 5911305-503) AND T (P/N 5911357-1) PER EA 99-110801, 99-110805.
